MAUDE Adverse Event Report: NEODENT - JJGC S.A. FACILITY ACQUA IMPLANT 10; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. FACILITY ACQUA IMPLANT 10; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.737
Medical Device Problem Codes Failure to Osseointegrate (1863); Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Swelling (2091); Tissue Damage (2104)
Date of Event 03/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported 9 months after the dental implant was placed in ada site 11 in the mouth, the implant did not achieve osseointegration in type iii bone.Clinician noted the patient's pain and swelling.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.The information provided in this report was based on information given by the dentist in neodent¿s products warranty form that was recorded in the system that is used by both the manufacturer and the subsidiary.The original complaint and the product were received by the subsidiary and did not arrive in the manufacturer yet.When this happens, a new evaluation of the complaint will be carried out and, if necessary, a new follow-up report will be send.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complaint was received by manufacturer and, after analysis, new informations were obtained.A follow-up is being sent to correct these informations according to the evaluation made.
 
Event or Problem Description

Brand Name
FACILITY ACQUA IMPLANT 10
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8434564
Report Number3008261720-2019-01180
Device Sequence Number1062934
Product Code DZE
UDI-Device Identifier07899878017035
UDI-Public07899878017035
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150199
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/05/2019
Report Date (Section F) 02/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2018
Device Catalogue Number140.737
Device Lot Number59240
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/03/2019
Device Age1 MO
Event Location Other
Date Report to Manufacturer02/28/2019
Initial Date Received by Manufacturer 02/28/2019
Supplement Date Received by Manufacturer06/21/2019
08/27/2019
Initial Report FDA Received Date03/19/2019
Supplement Report FDA Received Date07/04/2019
09/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR